Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 166, NWS Hastings, NE

June 20, 2014Greeley County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 20, 2014, 11:29 AM CDT for Greeley County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2014, 11:29 AM CDT (16:29 UTC)
Expired
Jun 20, 2014, 12:00 PM CDT
In force
31 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Greeley County, NE

The radar

The Grand Island radar (KUEX), 143 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 11:47 AM CDTHAIL 0.882 S Spalding, NEDIME TO NICKLE SIZED HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 4.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2428 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WUUS53 KGID 201629
SVRGID
NEC077-201700-
/O.NEW.KGID.SV.W.0166.140620T1629Z-140620T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1129 AM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GREELEY COUNTY IN CENTRAL NEBRASKA...

* UNTIL 1200 PM CDT

* AT 1129 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREELEY
  CENTER...OR 17 MILES EAST OF ORD...MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  GREELEY...SPALDING AND GREELEY CENTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4148 9829 4149 9866 4165 9871 4166 9870
      4174 9840 4174 9829
TIME...MOT...LOC 1629Z 258DEG 30KT 4160 9858 

HAIL...1.50IN
WIND...<50MPH

$$

EDDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:42 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 20, 9:42 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
942 AM CDT FRI JUN 20 2014

.UPDATE...
ISSUED AT 940 AM CDT FRI JUN 20 2014

STILL TRYING TO GET A BETTER HANDLE ON CONVECTIVE/SEVERE WEATHER
CHANCES TODAY INTO TONIGHT...BUT WANT TO EMPHASIZE THAT DESPITE
THE LACK OF A FORMAL STORM PREDICTION CENTER DAY 1 SLIGHT RISK
AREA...THEIR OUTLOOK IS CARRYING 5 PERCENT SEVERE PROBABILITIES
FOR THE ENTIRE CWA FOR THIS AFTERNOON-TONIGHT...AND THUS THE RISK
OF AT LEAST A FEW SEVERE STORMS IS MOST DEFINITELY NOT ZERO. AS
SUSPECTED AS A SLIM POSSIBILITY IN YESTERDAY AFTERNOONS
DISCUSSION...VERY ISOLATED THUNDERSTORM ACTIVITY DID IN FACT
DEVELOP THIS MORNING IN/NEAR THE DAWSON COUNTY AREA...AND ARE NOW
SEEING ANOTHER ROUND OF NON-SEVERE CONVECTION FLARING UP JUST
BARELY OUTSIDE THE CWA IN CUSTER COUNTY...WHICH COULD TRACK
EASTWARD INTO PORTIONS OF OUR CWA MAINLY NEAR/NORTH OF NEB HIGHWAY
92 OVER THE NEXT FEW HOURS. THIS SOMEWHAT ELEVATED MORNING
CONVECTION IS ESSENTIALLY TIED TO THE LEADING EDGE OF MOISTURE
RETURN/THETA-E ADVECTION IN THE 850-700 MILLIBAR LAYER AS
INSTABILITY HAS RAPIDLY RETURNED NORTHWARD SINCE LAST NIGHT.

ABOUT ALL THAT CAN BE SAID WITH MUCH CONFIDENCE AT THIS POINT FOR
TODAY-TONIGHT IS:

- THE MAJORITY OF THE CWA SHOULD REMAIN STORM-FREE THROUGH AT
LEAST MID-LATE AFTERNOON...WITH THE BEST CHANCES BEFORE THEN
MAINLY CONFINED TO ROUGHLY THE NORTHWEST 1/3 OF THE AREA...OR
ROUGHLY NORTH OF A LEXINGTON-FULLERTON LINE. ALTHOUGH THE RISK OF
SEVERE STORMS SHOULD REMAIN FAIRLY SMALL THROUGH EARLY-MID
AFTERNOON...AN ISOLATED MARGINALLY SEVERE STORM WITH LARGE HAIL
JUST CANNOT BE COMPLETELY RULED OUT IN THIS ENVIRONMENT.

- FROM MID-LATE AFTERNOON INTO THIS EVENING/TONIGHT...THUNDERSTORM
CHANCES SHOULD GRADUALLY EXPAND TO INCLUDE MORE OF THE
CWA...ESPECIALLY NEBRASKA ZONES...AND ALTHOUGH CONFIDENCE IN STORM
COVERAGE IS NOT HIGH ENOUGH YET TO BOOST POPS IN ANY GIVEN AREA
ABOVE THE 30 RANGE...COULD CERTAINLY SEE A DECENT CLUSTER OF
STRONG TO POTENTIALLY SEVERE MAINLY MULTICELL STORMS AFFECT PARTS
OF THE AREA ESPECIALLY DURING PARTS OF THE 3PM-MIDNIGHT TIME
FRAME AS MORE SURFACE-BASED CONVECTION DEVELOPS ALONG FAIRLY
SUBTLE BOUNDARIES...WHICH MOST LIKELY FOR OUR CONCERNS WILL BE A
GENERALLY NORTH-SOUTH TROUGH AXIS SETTING UP WITHIN/NEAR THE
WESTERN CWA TO THE NORTH OF A WEAK LOW PRESSURE AXIS GENERALLY
CENTERED OVER THE NEB/KS BORDER AREA. ALTHOUGH INSTABILITY WILL BE
MORE THAN SUFFICIENT FOR SEVERE WITH MIXED-LAYER CAPE PROGGED TO
ROUGHLY AROUND 2000 J/KG MODEL RANGE DEPENDING ON THE MODEL...DEEP
LAYER SHEAR SHOULD BE SOMEWHAT OF A LIMITING FACTOR FOR A MORE
ROBUST SEVERE THREAT...ONLY AVERAGING IN THE 20-30KT RANGE.

UPDATE ISSUED AT 541 AM CDT FRI JUN 20 2014

ACCOUNTED FOR THE SUNRISE SURPRISE THUNDERSHOWERS THAT AFFECTED
CENTRAL AND WESTERN AREAS OF THE CWA...PROBABLY DUE TO A LOW-
AMPLITUDE PERTURBATION WITHIN ZONAL FLOW. THESE THUNDERSHOWERS
SHOULD NOT MAKE IT PAST MID-MORNING AS THERE WILL BE LITTLE
SUPPORT BY THEN.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 415 AM CDT FRI JUN 20 2014

UPPER LEVEL FLOW IS NEARLY ZONAL AND WEAK FOR THE SHORT TERM. TODAY
SHOULD BE DRY FOR MOST OF THE DAY...BUT MODELS INDICATE THAT A LOW-
AMPLITUDE RIPPLE OF ENERGY WILL ARRIVE BY LATE AFTERNOON INTO THE
EVENING. BULK SHEAR MAGNITUDE WILL BE LOW...NOT TOPPING 25 KTS IN
THE 6KM AND BELOW LAYER. HOWEVER...THERE IS POTENTIAL FOR QUITE A
BIT OF INSTABILITY WITH PLENTY OF SUNSHINE. CAPE WILL MORE THAN
LIKELY BE GREATER THAN 3000 J/KG. IF STORMS FIRE UP IN THE
AFTERNOON...THEN STRONG TO SEVERE THUNDERSTORMS COULD EASILY
DEVELOP. SINCE STORMS WOULD BE HIGHLY DEPENDENT ON INSTABILITY...THE
LATER ANY STORMS DEVELOP...THE LESS CHANCE OF SEVERE WEATHER. THIS
DEPENDS ON WHEN ANY CAP MAY BREAK...AND IF THERE IS A DECENT FOCUS
FOR ACTIVITY TO DEVELOP. FOR NOW...MODELS ARE NOT IN THE BEST
AGREEMENT IN WHEN THERE COULD BE DEVELOPMENT. THIS APPEARS TO BE A
SITUATION WHERE COVERAGE OF ANY STORMS MAY BE LIMITED...SO THE
MENTION OF A FEW STRONG TO SEVERE STORMS SEEMS SUFFICIENT. A
DEVELOPING LOW-LEVEL JET COULD KEEP STORMS GOING FOR AWHILE BEFORE
THE ANY STORMS HEAD EAST.

ONLY MINOR CHANGES TO TEMPERATURES WERE MADE. IT APPEARS THAT MOST
OF ANY PRECIPITATION WILL BE OVER BEFORE THE OVERNIGHT HOURS AS THE
DISTURBANCE MOVES OFF TO THE EAST.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 415 AM CDT FRI JUN 20 2014

PRIMARY FORECAST CONCERN THROUGH THE LONG TERM PERIOD LIES WITH
THUNDERSTORM CHANCES.

THE START OF THE LONG TERM PERIOD HAS MODELS IN PRETTY GOOD
AGREEMENT WITH THE OVERALL UPPER LEVEL PATTERN...WITH LOW
AMPLITUDE/ZONAL FLOW IN PLACE OVER THE PLAINS AS BROAD HIGH PRESSURE
EXTENDS ACROSS THE SRN CONUS AND LOW PRESSURE SPINS OVER CENTRAL
CANADA. THE UPCOMING WEEKEND LOOKS TO CONTINUE THE ACTIVE
PATTERN...WITH THUNDERSTORM CHANCES BOTH DAYS.

DECIDED TO DRY OUT THE MORNING HOURS ON SATURDAY...WITH THE
DISTURBANCE FROM THE NIGHT BEFORE EXPECTED TO BE MOVING OFF TO THE
EAST. THE NEXT DISTURBANCE WILL EVENTUALLY BE EMERGING OUT OF THE
ROCKIES...WITH SOME UNCERTAINTY WITH THE TIMING OF PRECIP CHANCES.
DID KEEP SOME SLIGHT CHANCE POPS IN THE FORECAST...BUT CONFIDENCE IN
THERE BEING ANYTHING BEFORE 00Z IS NOT HIGH. MANY OF THE MODELS SHOW
ACTIVITY DEVELOPING ALONG THE HIGH PLAINS DURING THE AFTERNOON
HOURS...SLIDING EAST THROUGH THE REGION THAT
EVENING/OVERNIGHT...AIDED BY CONVERGENCE ALONG THE NOSE OF AN
INCREASED LLJ. BUT A FEW MODELS TRY TO DEVELOP SOME ISOLATED
ACTIVITY DURING THE AFTERNOON ALONG A WEAK WARM FRONT EXTENDING E/NE
NEAR THE STATE LINE FROM SFC OVER WRN KS...SO WASNT CONFIDENT IN
REMOVING POPS COMPLETELY FROM THE AFTERNOON. THE BETTER CHANCES/POPS
REMAIN IN THE 00-12Z OVERNIGHT PERIOD. WILL HOW UPCOMING MODEL RUNS
TREND.

EXPECT THAT THERE WILL BE ANOTHER BREAK IN THE ACTIVITY SUNDAY
MORNING AS THIS LATEST DISTURBANCE PUSHES EAST OUT OF THE
REGION...BUT ONCE AGAIN PRECIP CHANCES WILL BE ON THE INCREASE
DURING THE AFTERNOON HOURS. MODELS SHOWING A STRONGER UPPER LEVEL
SHORTWAVE TROUGH SWINGING OUT OF THE NRN/CENTRAL ROCKIES...WITH AN
ACCOMPANYING STRONGER SFC COLD FRONT...WITH MODELS TIMING SHOWING
THE POTENTIAL OF THE BOUNDARY MOVING INTO WRN PORTIONS OF THE CWA BY
MID/LATE AFTERNOON. LIKELY POPS REMAIN IN THE FORECAST DURING THE
EVENING/OVERNIGHT PERIOD WITH THE PASSAGE OF THE DISTURBANCE AND SFC
FRONT.

WHILE MODELS ARE IN GOOD AGREEMENT SHOWING MODEST/GOOD VALUES OF
INSTABILITY DEVELOPING ACROSS THE AREA THIS WEEKEND...THEY ALSO SHOW
THAT OVERALL DEEP LAYER SHEAR NOT BEING THE HIGHEST...GENERALLY IN
THE 20-35KT RANGE. STILL LOOKING AT THE POTENTIAL FOR AT LEAST SOME
STRONG/SEVERE THUNDERSTORMS WITH BOTH DISTURBANCES...WITH HAIL/WINDS
THE PRIMARY CONCERNS.

LOOKING AHEAD TO THE UPCOMING WORK WEEK...NOT A LOT OF CHANGES TO
THE FORECAST...WITH PLENTY OF UNCERTAINTIES. THERE WILL CONTINUE TO
BE THE POTENTIAL FOR ADDITIONAL UPPER LEVEL DISTURBANCES CROSSING
THE REGION...THOUGH THERE ARE DIFFERENCES BETWEEN MODELS WITH THE
TIMING/LOCATION...SO AS HAS BEEN THE CASE FOR A WHILE...THAT DAY 4-7
PERIOD IS A LOW CONFIDENCE ONE...AND POPS WERE KEPT LOW.

AS FAR AS TEMPERATURES GO...AT THIS POINT SATURDAY IS FORECAST TO BE
THE WARMEST DAY OF THE PERIOD...AHEAD OF SUNDAYS COLD FRONTAL
PASSAGE...REACHING INTO THE UPPER 80S TO MID 90S. SUNDAY TEMPS HAVE
A LITTLE MORE UNCERTAINTY WITH THE APPROACHING FRONT...BUT ARE
CURRENTLY FORECAST IN THE MID/UPPER 80S...WITH TEMPS AS WE GET INTO
MON THROUGH THUR GENERALLY NEAR 80 IN THE NORTH TO MID 80S SOUTH.

&&

.AVIATION...(FOR THE 12Z KGRI/KEAR TAF THROUGH 12Z SATURDAY)
ISSUED AT 541 AM CDT FRI JUN 20 2014

VFR CONDITIONS ARE EXPECTED FOR THE MOST PART...HOWEVER SOME
THUNDERSTORMS COULD DEVELOP BY LATE AFTERNOON AND INTO THE EVENING
AS A SHORTWAVE TROUGH MOVES IN...THEN ANY STORMS SHOULD MOVE OFF
TO THE EAST OF THE TERMINAL OVERNIGHT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...PFANNKUCH
SHORT TERM...HEINLEIN
LONG TERM...ADO
AVIATION...HEINLEIN
Hazardous weather outlook, Jun 20, 10:36 AM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1036 AM CDT FRI JUN 20 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
211200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1036 AM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THROUGH EARLY THIS AFTERNOON...THERE IS A SLIGHT CHANCE FOR A FEW
THUNDERSTORMS MAINLY NORTH OF A LINE FROM LITCHFIELD TO ST. PAUL
NEBRASKA. AN ISOLATED SEVERE STORM WITH LARGE HAIL UP TO AROUND
PING PONG BALL SIZE AND WINDS UP TO AROUND 60 MPH IS POSSIBLE.

BY LATER THIS AFTERNOON...MAINLY AFTER 3 PM...CHANCES FOR
THUNDERSTORMS WILL INCREASE SOMEWHAT AND GRADUALLY SPREAD FARTHER
SOUTHEAST...EVENTUALLY INCLUDING THE ENTIRE OUTLOOK AREA THIS
EVENING AND TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...THE ENVIRONMENT WILL BE SUPPORTIVE OF A FEW STRONG
TO PERHAPS SEVERE STORMS...WITH THE MAIN THREATS BEING HAIL UP TO
AROUND THE SIZE OF PING PONG BALLS AND WIND GUSTS UP TO AROUND 60
MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SATURDAY AND SUNDAY...MAINLY DURING THE LATE AFTERNOON THROUGH
OVERNIGHT HOURS...CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS THE
ENTIRE OUTLOOK AREA. THERE WILL BE THE POTENTIAL FOR SOME OF THESE
THUNDERSTORMS TO BE ON THE STRONG TO SEVERE SIDE...WITH LARGE
HAIL AND DAMAGING WIND GUSTS THE PRIMARY HAZARDS.

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE OUTLOOK AREA
MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WITHIN VARIOUS PORTIONS OF THE
OUTLOOK AREA AT VARIOUS TIMES THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH

In the hours before

Local storm report, Jun 20, 10:57 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1057 AM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     HAIL             6 N ARCADIA             41.51N 99.13W
06/20/2014  E0.88 INCH       VALLEY             NE   PUBLIC

&&

PFANNKUCH
Special weather statement, Jun 20, 11:11 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1111 AM CDT FRI JUN 20 2014

NEZ039>041-046-201700-
GREELEY NE-NANCE NE-VALLEY NE-SHERMAN NE-
1111 AM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR GREELEY...WESTERN NANCE...
SOUTHEASTERN VALLEY AND NORTHEASTERN SHERMAN COUNTIES UNTIL 1200 PM
CDT...

AT 1109 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
BETWEEN NORTH LOUP AND ORD...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORD...GREELEY...SPALDING...GREELEY CENTER...SCOTIA...NORTH LOUP AND
WOLBACH.

LAT...LON 4141 9829 4139 9891 4161 9896 4174 9848
      4174 9834
TIME...MOT...LOC 1609Z 255DEG 31KT 4155 9883

EDDY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 10:31 AM CDTSevere Thunderstorm WarningGIDValley44 min
Jun 20, 11:11 AM CDTSpecial Weather StatementGIDGreeley49 min
Jun 20, 2:27 PM CDTSpecial Weather StatementGIDSherman, Valley33 min
Jun 20, 2:34 PM CDTSevere Thunderstorm WarningGIDSherman, Valley41 min
Jun 20, 2:57 PM CDTSpecial Weather StatementGIDGreeley48 min
Jun 20, 3:01 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley44 min
Jun 20, 3:13 PM CDTSevere Thunderstorm WarningGIDSherman, Valley47 min
Jun 20, 3:36 PM CDTSpecial Weather StatementGIDGreeley39 min
Jun 20, 3:49 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard41 min
Jun 20, 4:04 PM CDTSevere Thunderstorm WarningGIDGreeley26 min
Jun 20, 4:38 PM CDTSpecial Weather StatementGIDNance37 min
Jun 20, 5:17 PM CDTSpecial Weather StatementGIDHoward28 min
Jun 20, 5:40 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick50 min
Jun 20, 5:57 PM CDTSevere Thunderstorm WarningGIDHall, Howard33 min
Jun 20, 5:59 PM CDTSpecial Weather StatementGIDSherman31 min
Jun 20, 6:12 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman48 min
Jun 20, 6:24 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick51 min
Jun 20, 6:53 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick52 min
Jun 20, 6:55 PM CDTSevere Thunderstorm WarningGIDHall, Howard35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.